# SDR EIAA98016

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Broken
- Location: Bs 1700-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, BS 1700-1720 LBL 33 TIE DOWN TRACK 01B FLANGE BROKEN.  TIE DOWN TRACK REPAIRED IW SRM 53-10-05 FIG 16.  (M)
